# SDR R61A20100169

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 14,997 hours, 10,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** GENERATED WHILE IN HEAVY CHECK ***  MTX REPORTED LT SEAT TRACK BEAM IN AFT GALLEY HAD AREAS OF CORROSION.  MTX REMOVED AND REPLACED LT SEAT TRACK BEAM IAW EMB SRM 51-40-028 AND 51-43-01.
